# SDR FDEA202505290818

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 93,771 hours, 19,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 23111385
- Part serial: 320
- Condition: Discharged
- Location: Zone 200
- Part time: 44,991 hours, 13,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY DOOR PNEUMATIC ASSIST BOTTLE DISCHARGED AND EXTERNAL   HANDLE IN EMERGENCY POSITION ON PRE-FLIGHT.   RESET L1 DOOR EMERGENCY HANDLE. SERVICED L1 DOOR EMERGENCY ASSIST BOTTLE. A/C OK   FOR SERVICE.
